Notre Dame Journal of Formal Logic

A note on Turing machine regularity and primitive recursion.

Nicholas J. De Lillo

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 19, Number 2 (1978), 289-294.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093888323

Zentralblatt MATH identifier
0305.02048

Mathematical Reviews number (MathSciNet)
MR0472493

Digital Object Identifier
doi:10.1305/ndjfl/1093888323

Subjects
Primary: 02F15

Citation

De Lillo, Nicholas J. A note on Turing machine regularity and primitive recursion. Notre Dame Journal of Formal Logic 19 (1978), no. 2, 289--294. doi:10.1305/ndjfl/1093888323. http://projecteuclid.org/euclid.ndjfl/1093888323.


Export citation